# SDR SWAA2016072854316

- Difficulty date: June 23, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Collar
- Part number: C22102
- Condition: Cracked
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE QUICK RELEASE COLLAR ON GIRT BAR IS CRACKED.      R & R THE COLLAR IAW MM.
